Open Access
April, 1987 Hydrodynamical Limit for the Asymmetric Simple Exclusion Process
Albert Benassi, Jean-Pierre Fouque
Ann. Probab. 15(2): 546-560 (April, 1987). DOI: 10.1214/aop/1176992158


We prove a strong law of large numbers for the rescaled asymmetric simple exclusion process. By a coupling procedure we show that the density profile is a weak solution to a first order quasilinear partial differential equation. Moreover, the monotonicity of the process allows us to show that it is the unique solution satisfying the entropy condition. The local equilibrium is then an easy consequence.


Download Citation

Albert Benassi. Jean-Pierre Fouque. "Hydrodynamical Limit for the Asymmetric Simple Exclusion Process." Ann. Probab. 15 (2) 546 - 560, April, 1987.


Published: April, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0623.60120
MathSciNet: MR885130
Digital Object Identifier: 10.1214/aop/1176992158

Keywords: 35F , 60F , entropy condition , Exclusion process , first order quasilinear P.D.E., , Hydrodynamical limit

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 2 • April, 1987
Back to Top